Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Good gracious, Viagra....... adult content

*headache
*heartburn
*diarrhea
*flushing (feeling of warmth)
*nosebleeds
*difficulty falling asleep or staying asleep
*numbness, burning, or tingling in the arms, hands, feet, or legs
*muscle aches
* changes in color vision (seeing a blue tinge on objects or having difficulty telling the difference between blue and green)
* sensitivity to light
*sudden severe loss of vision (see below for more information)
*blurred vision
* sudden decrease or loss of hearing
*ringing in ears
* erection that is painful or lasts longer than 4 hours
*dizziness or lightheadedness
*fainting
*chest pain
*worsening shortness of breath
* itching or burning during urination
*rash

I know that these are worse case scenarios but could it possibly be worth it?

 
Melbornj

Asked by Melbornj at 8:00 PM on Oct. 24, 2010 in Relationships

Level 41 (131,608 Credits)
This question is closed.
Answers (6)
  • lol it is crazy
    bucky77

    Answer by bucky77 at 9:57 PM on Oct. 24, 2010

  • I often wonder if medicines now a days are worth it with all these crazy side effects that can possibly and do come along with taking the drug.
    anikahaynes1

    Answer by anikahaynes1 at 8:16 PM on Oct. 24, 2010

  • lol but most of the time nobody experiences side effects
    patsymay84

    Answer by patsymay84 at 8:31 PM on Oct. 24, 2010

  • My ex had no interest in sex. Period. I begged him to get some viagra, testostorone, anything, and told him if he ever had an erection that lasted more than 4 hours, call me first, let me try to cure it for him and put him out of his misery! LOL
    MamaAlice54

    Answer by MamaAlice54 at 1:51 AM on Oct. 25, 2010

  • yes its totally worth it...my SO has taken it before eventhough he didnt really need it and we both ended up very happy
    LoriaAnn

    Answer by LoriaAnn at 2:05 AM on Oct. 25, 2010

  • My dh says the men at his job take it just for fun! If you read the label on all meds they read like a horror story! lol and a lot ending with "death". I suppose to someone who needs it and wants to have sex, it is worth it.
    Austinsmom35

    Answer by Austinsmom35 at 10:46 AM on Oct. 25, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN